# SDR C77A293595

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 5,004 hours, 2,928 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003287
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,199 hours, 3,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING THE EMERGENCY LIGHTING SYS, THE FIRST CLASS EMERGENCY LIGHTS DID NOT ILLUMINATE. TROUBLESHOT PROBLEM TO THE FWD/LT EMERGENCY LIGHT POWER UNIT. R & R  IAW AMM 33-50-01-04.  OPS CHECKED GOOD.
